Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extension of vector-lattice homomorphisms


Author: Z. Lipecki
Journal: Proc. Amer. Math. Soc. 79 (1980), 247-248
MSC: Primary 46A40; Secondary 47B55
DOI: https://doi.org/10.1090/S0002-9939-1980-0565348-6
MathSciNet review: 565348
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Extensions of a positive linear operator on a vector lattice satisfying a certain approximation condition are considered. When the operator is a vector-lattice homomorphism, these extensions are also vector-lattice homomorphisms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A40, 47B55

Retrieve articles in all journals with MSC: 46A40, 47B55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0565348-6
Keywords: Vector lattice, positive operator, vector-lattice homomorphism
Article copyright: © Copyright 1980 American Mathematical Society